Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 367, Number 3
HTML articles powered by AMS MathViewer

Optimal transportation with capacity constraints
Jonathan Korman and Robert J. McCann PDF
Trans. Amer. Math. Soc. 367 (2015), 1501-1521
Regularity at infinity of Hadamard manifolds with respect to some elliptic operators and applications to asymptotic Dirichlet problems
Jaime Ripoll and Miriam Telichevesky PDF
Trans. Amer. Math. Soc. 367 (2015), 1523-1541
$p$ harmonic measure in simply connected domains revisited
John L. Lewis PDF
Trans. Amer. Math. Soc. 367 (2015), 1543-1583
$L^p$ bounds for the commutators of singular integrals and maximal singular integrals with rough kernels
Yanping Chen and Yong Ding PDF
Trans. Amer. Math. Soc. 367 (2015), 1585-1608
Cone avoiding closed sets
Lu Liu PDF
Trans. Amer. Math. Soc. 367 (2015), 1609-1630
Lifts of longest elements to braid groups acting on derived categories
Joseph Grant PDF
Trans. Amer. Math. Soc. 367 (2015), 1631-1669
Spectral theory of multiple intervals
Palle Jorgensen, Steen Pedersen and Feng Tian PDF
Trans. Amer. Math. Soc. 367 (2015), 1671-1735
Laws of the iterated logarithm for self-normalised Lévy processes at zero
Boris Buchmann, Ross A. Maller and David M. Mason PDF
Trans. Amer. Math. Soc. 367 (2015), 1737-1770
Inherent enumerability of strong jump-traceability
David Diamondstone, Noam Greenberg and Daniel D. Turetsky PDF
Trans. Amer. Math. Soc. 367 (2015), 1771-1796
The decomposition matrices of the Brauer algebra over the complex field
Paul P. Martin PDF
Trans. Amer. Math. Soc. 367 (2015), 1797-1825
One-basedness and reductions of elliptic curves over real closed fields
Davide Penazzi PDF
Trans. Amer. Math. Soc. 367 (2015), 1827-1845
Multifractal analysis for expanding interval maps with infinitely many branches
Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams PDF
Trans. Amer. Math. Soc. 367 (2015), 1847-1870
A cocycle model for topological and Lie group cohomology
Friedrich Wagemann and Christoph Wockel PDF
Trans. Amer. Math. Soc. 367 (2015), 1871-1909
Maximal subsemigroups of the semigroup of all mappings on an infinite set
J. East, J. D. Mitchell and Y. Péresse PDF
Trans. Amer. Math. Soc. 367 (2015), 1911-1944
Reflection group presentations arising from cluster algebras
Michael Barot and Bethany R. Marsh PDF
Trans. Amer. Math. Soc. 367 (2015), 1945-1967
Nonabelian Poincaré duality after stabilizing
Jeremy Miller PDF
Trans. Amer. Math. Soc. 367 (2015), 1969-1991
A parametric family of subalgebras of the Weyl algebra I. Structure and automorphisms
Georgia Benkart, Samuel A. Lopes and Matthew Ondrus PDF
Trans. Amer. Math. Soc. 367 (2015), 1993-2021
Fixed-point-free elements of iterated monodromy groups
Rafe Jones PDF
Trans. Amer. Math. Soc. 367 (2015), 2023-2049
Groups with graphical $C(6)$ and $C(7)$ small cancellation presentations
Dominik Gruber PDF
Trans. Amer. Math. Soc. 367 (2015), 2051-2078
Eisenstein series on loop groups
Dongwen Liu PDF
Trans. Amer. Math. Soc. 367 (2015), 2079-2135
Resonance of automorphic forms for $GL(3)$
Xiumin Ren and Yangbo Ye PDF
Trans. Amer. Math. Soc. 367 (2015), 2137-2157
Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit
Mathew A. Johnson, Pascal Noble, L. Miguel Rodrigues and Kevin Zumbrun PDF
Trans. Amer. Math. Soc. 367 (2015), 2159-2212
Sharp Hardy uncertainty principle and gaussian profiles of covariant Schrödinger evolutions
B. Cassano and L. Fanelli PDF
Trans. Amer. Math. Soc. 367 (2015), 2213-2233
Background cohomology of a non-compact Kähler $G$-manifold
Maxim Braverman PDF
Trans. Amer. Math. Soc. 367 (2015), 2235-2262